# SDR CA970114002

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Gp Section
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- Nature of condition: B, E, M
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT LANDED AND ENGINE WAS SHUTDOWN. ON THE NEXT START THE ENGINE WAS GOING TO A HOT START, SO THE START WAS ABORTED. ON THE SECOND START ATTEMPT AN ENGINE VIBRATION WAS FELT AND THE EGT BEGAN TO RISE RAPIDLY AND COULD NOT BE CONTAINED BY CUTTING OFF THE FUEL AND CLOSING THE THROTTLE. THE EGT REACHED 750 DEGREES C. THE ENGINE WAS REMOVED AND INITIAL INSPECTION REVEALED THE GAS PRODUCER SECTION HAD BURNED OFF ALL THE BLADES ON THE #2 STAGE TURBINE WHEEL, GP NOZZLES WERE BURNT, PT SECTION, NOZZLES WERE BURNT, BLADES DAMAGED, BROKEN AND BURNT. THERE WAS NO EVIDENCE OF F.O.D. REPORT TO FOLLOW.
